# SDR UALA2013031801603

- Difficulty date: March 16, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 79,466 hours, 23,080 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Breather Tube
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLT CREW FOUND EVIDENCE OF OIL LEAK 2 ENGINE.  REPLACED BREATHER TUBE THAT WAS CRACKED.  RAN NR 2 ENGINE AT IDLE FOR 5 MIN, NO LEAKS.
